... open tired) i feel dopy like things that go on around me feel like a dream. i am gonna stop them and go back to the low dose percocet (as needed under supervision-i love my hubby) and after being on them for a week im gonna go cold turkey. the subs seem to be the worst to come off and with my pain ill be on subs too long (not gonna happen) love all your support and if u think im crazy let me know. and of course any negatives! god i miss my life!
If the suboxone is making you tired, then you're on too high of a dose. Decrease your doseage and see how you feel. Remember, you will not feel the effects of the new dose for a couple days, because Suboxone has what they call a "half life", which means that it stays in your system for a couple days. Keep reducing it little by little until you feel normal and not tired. Suboxone has a very good success rate for people that get off it. The trick is to stay on it long enough to change your addictive behaviors, and then start to wean off. Get as low as you can before you stop, and you should have little or no withdrawls. People literally get down to taking crumbs of this medication before they stop. If you just stop the percs, deal with the withdrawls, it'll be over in a couple weeks, but you have a higher chance of replapsing, because you didn't allow your brain to heal, and create new ways of thinking. Drug/Addiction free ways of thinking. Best of luck to you, keep us posted.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suboxone - Iam weening from subs 4mgs per day down to 2mgs now for the last 10 days, my question is?
Posted 13 Jan 2010 • 1 answer
Posted 20 Feb 2010 • 6 answers
Posted 17 Jun 2010 • 5 answers
Posted 17 Jul 2010 • 1 answer
Posted 17 Jul 2011 • 1 answer